# SDR ASOA00042

- Difficulty date: April 27, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR72
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Control Switch
- Part number: E0062B1A4AC0A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4176 - CREW REPORTED EMERGENCY LIGHTS ILLUMINATED ON TAXI OUT.  CREW RESET WITH COCKPIT SWITCH, THEN LIGHTS CAME ON TWO TIMES AFTER THAT.  CREW RESET AGAIN AND FLIGHT ATTENDANT REPORTED THAT ONLY REAR HALF OF EMERGENCY LIGHTS ILLUMINATED.  MAINTENANCE REPLACED COCKPIT CONTROL SWITCH AND REPLACED CONTACTOR.  OPERATIONAL TESTS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
